# SDR SWAA2017111517777

- Difficulty date: October 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 54,882 hours, 25,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY EMERGENCY LIGHT BROKEN.     R & R THE LIGHT IAW AMM.
